IRUS Total

Passage time distributions in large Markov chains

File Description SizeFormat 
passage.pdfAccepted version239.46 kBAdobe PDFView/Open
Title: Passage time distributions in large Markov chains
Authors: Harrison,P.G.
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 31-Dec-2002
Citation: SIGMETRICS Performance Evaluation Review Vol.( 30 ) No.( 1 ) pp 77 - 85
URI: http://hdl.handle.net/10044/1/798
Publisher Link: http://doi.acm.org/10.1145/511334.511345
ISSN: 0163-5999
Start Page: 77
End Page: 85
Copyright Statement: © ACM, 2002. This is the author's version of the work. It is posted here by permission of ACM for your personal use. Not for redistribution. The definitive version was published in SIGMETRICS Performance Evaluation Review, VOL:30, ISS:1, (June 2002) http://doi.acm.org/10.1145/511334.511345
Volume: 30
Appears in Collections:High Performance Informatics